Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

No bleeding took place after taking MTP kit tablet. Need to consult gynecologist?

Hi my wife is pregnant of 40 days and above She took MTP Kit tablet as per refer by chemist and take One Mifepristone Orally in night but no bleeding and only pain. Then in morning she take another 2 tablets ( Misoprostol ) orally and again no bleeding and only pain. Is everything okay or we need to consult a gynecologist? Is it okay if she take 2 more tablets of Misoprostol on tomorrow morning? What reaction will assure the full abortion??
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  493
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
If there is no bleeding after taking the MTP kit tablets, you should consult your gynecologist for D&C. You should not take the medicine again like this as it is associated with many serious side effects and should only be taken under the supervision of a gynecologist.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Tue, 26 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor